# SDR UPS08552036

- Difficulty date: April 12, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N467UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25483
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Bs 261 S24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LARGE PUNCTURE AND GOUGE 13.75 BY 3.75 AT LT NOSE BS 261 STRINGER 24L/STR 21 LAP SEAM.  DEEP GOUGE CONTINUES FORWARD TO BS 253. 1.25 INCH DIAMETER PUNCTURE AND 3.25 GOUGE 5 INCHES ABOVE STR 24L BETWEEN BS 239L AND 247L.  CUT OUT DAMAGED SKIN PER SRM 53-00-01.  HFEC PERFORMED.  C/W EO B757-5330-29012 PG 2, STEPS 2,4,5.  FABBED DOUBLER BELOW LAP.  INSTALLED FASTENERS.  ALODINED, SEALED AND PRIMED DOUBLER EXTERIOR IAW EO B757-5330-29012.  FINAL TOP COAT APPLIED PER EO B757-5330-29012.
